Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 743074, 9 pages
http://dx.doi.org/10.1155/2010/743074
Research Article

Some Results on Warped Product Submanifolds of a Sasakian Manifold

1Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur, Malaysia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 5 October 2009; Revised 18 December 2009; Accepted 13 February 2010

Academic Editor: Frédéric Robert

Copyright © 2010 Siraj Uddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lotta, “Slant submanifolds in contact geometry,” Bulletin Mathematique de la Société Des Sciences Mathématiques de Roumanie, vol. 39, pp. 183–198, 1996. View at Google Scholar
  2. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Semi-slant submanifolds of a Sasakian manifold,” Geometriae Dedicata, vol. 78, no. 2, pp. 183–199, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. L. Cabrerizo, A. Carriazo, L. M. Fernández, and M. Fernández, “Slant submanifolds in Sasakian manifolds,” Glasgow Mathematical Journal, vol. 42, no. 1, pp. 125–138, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. L. Bishop and B. O'Neill, “Manifolds of negative curvature,” Transactions of the American Mathematical Society, vol. 145, pp. 1–49, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B.-Y. Chen, “Geometry of warped product CR-submanifolds in Kaehler manifolds,” Monatshefte für Mathematik, vol. 133, no. 3, pp. 177–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. A. Khan, V. A. Khan, and Siraj-Uddin, “Warped product submanifolds of cosymplectic manifolds,” Balkan Journal of Geometry and Its Applications, vol. 13, no. 1, pp. 55–65, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M.-I. Munteanu, “A note on doubly warped product contact CR-submanifolds in trans-Sasakian manifolds,” Acta Mathematica Hungarica, vol. 116, no. 1-2, pp. 121–126, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Sahin, “Nonexistence of warped product semi-slant submanifolds of Kaehler manifolds,” Geometriae Dedicata, vol. 117, pp. 195–202, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Hasegawa and I. Mihai, “Contact CR-warped product submanifolds in Sasakian manifolds,” Geometriae Dedicata, vol. 102, pp. 143–150, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. E. Blair, Contact Manifolds in Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  11. B. Ünal, “Doubly warped products,” Differential Geometry and Its Applications, vol. 15, no. 3, pp. 253–263, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Uddin, “On warped product CR-submanifolds of Sasakian manifolds,” submitted.